# SDR MASA2016110712468

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 32,120 hours, 26,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FWD EMERGENCY CABIN LIGHTS INOPERATIVE.  CHARGED THE BATTERIES
